# SDR AU960417

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767-33A
- Engine: Pwa PW4056
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Part number: 6510
- Condition: Faulty
- Location: Aux Hyd Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RAM AIR TURBINE (RAT) AIRSPEED SWITCH FAULTY - SUSPECT FAULTY  DIODE - RAT FAILED TO AUTODEPLOY
